MAUDE Adverse Event Report: ARTHREX, INC. SPEEDBRG IMP SYS W/BIO-COMP SWVLK; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. SPEEDBRG IMP SYS W/BIO-COMP SWVLK; BIO SOFT TISSUE FIXATN FASTNR
Model Number SPEEDBRG IMP SYS W/BIO-COMP SWVLK
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/06/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint is confirmed.One unpackaged ar-2600sbs-4 was received for investigation.The instrument received for analysis is a punch 4.5 mm shaft batch number 12484629.Functional testing found that the shaft is attached to the blue handle.However, the measurement of the instrument¿s overall length failed.Also, it was noted that the shaft¿s weld mark is out of the blue handle.It is concluded that the blue handle was detached from the shaft and later reassembled.Visual evaluation found scratches marks on the shaft.The most likely cause(s) of this type of event include applying excessive forces through leveraging/prying the device.
 
Event or Problem Description
It was reported that during a superior capsular reconstruction surgery the blue handle from the punch became detached from the metal shaft when it was inside the patient.The surgery was finished successfully with a different device.A drill from another anchor system had to be used until a new kit was brought into the hall.It was not necessary to switch the surgical technique or do a second surgery.14-mar-2023 update dw further information were provided that ht event occurred on (b)(6) 2022 and that no patient was harmed due to the event.

Brand Name
SPEEDBRG IMP SYS W/BIO-COMP SWVLK
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19270778
Report Number1220246-2024-02968
Device Sequence Number7384134
Product Code MAI
UDI-Device Identifier00888867027312
UDI-Public00888867027312
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K101823
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2025
Device Model NumberSPEEDBRG IMP SYS W/BIO-COMP SWVLK
Device Catalogue NumberAR-2600SBS-4
Device Lot Number13308733
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/22/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/08/2023
Initial Report FDA Received Date05/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/13/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown